MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; CONNECTOR WITH SCREW SMALL-R

LIMACORPORATE S.P.A SMR SHOULDER; CONNECTOR WITH SCREW SMALL-R
Model Number 1374.15.305
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due to instability.Patient underwent a reverse total shoulder replacement on (b)(6) 2024.During original surgery following assembly was implanted: smr finned stem short dia17mm (pn 1304.15.017, lot 2410458, sterilization (b)(4)), smr 140° humeral body reverse (pn 1352.15.011, lot 2422030, sterilization (b)(4)), smr reverse liner +3mm (pn 1360.50.815, lot 24at30w, sterilization (b)(4)), smr metal back glenoid small-r (pn 1375.21.005, lot 2319076, sterilization (b)(4)), smr connector small-r (pn 1374.15.305, lot 2300890, sterilization (b)(4)), smr glenosphere dia36mm (pn 1374.09.111, lot 2325318, sterilization (b)(4)).Patient recently came into clinic reporting shoulder instability.The surgeon performed a revision procedure to remove the above-mentioned reverse liner, glenosphere and connector and replaced them with a new 36mm glenosphere (pn 1374.09.111) but with a +4mm lateralized connector (pn 1374.15.314) and a reverse limavit +3 liner (pn 1360.54.815).According to surgeon, the extra 4mm of lateralization will help patient's stability, as she has a large amount of adipose tissue on her side and chest that was causing force on the construct as the patient put her arm into adduction.Surgery was completed as intended.Patient is female, date of birth (b)(6) 1956.The event occurred in the united states.
 
Additional Manufacturer Narrative
Review of manufacturing and sterilization records for involved components did not identify any pre-existing anomaly or non-conformity that could have contributed to reported issue.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
CONNECTOR WITH SCREW SMALL-R
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24322379
Report Number3008021110-2026-00061
Device Sequence Number9966490
Product Code PHX
UDI-Device Identifier08033390002332
UDI-Public8033390002332
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.15.305
Device Lot Number2300890
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown